# SDR SCNA99720

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN THE LOWER NOSE COMPARTMENT STA 330 S28L, INSIDE LT NOSE LANDING GEAR WALKWAY, FRAME SUPPORT ANGLE PER B727 SRM 531001.  REMOVED T CHORD IAW B727 SRM 513002.  FIT AND TRANSFERRED HOLES TO NEW CHORD PART NUMBER 65198617.  INSTALLED NEW T CHORD IAW B727 SRM 511001 AND 513002.
